Research ArticleOpen accessAttribute Reduction in Bipolar Intuitionistic Fuzzy Relation SystemWeiyuan Wang, Qian WangJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 16 Jul 2026 · 1,070 accessesView PDFCite
Author
1 article in our journalsQian Wang
Colleage of Mathematics and Computer Science, Northwest Minzu University, Lanzhou 730030, ChinaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.